MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER
Model Number XL-115363
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 115738 427050 compr nano hmrl pps 38mm; 115370 561960 comp rvs tray co 44mm; 115310 827220 comp rvrs shldr glnsp std 36mm; 115330 881390 comp rvrs shdr glen bsplt +ha; 118001 223240 versa-dial/comp ti std taper; 115396 448270 comp rvs cntrl 6.5x30mm st/rst; 180551 046030 comp lk scr 3.5hex 4.75x20 st; 180551 046030 comp lk scr 3.5hex 4.75x20 st; 180551 670210 comp lk scr 3.5hex 4.75x20 s; 180552 095350 comp lk scr 3.5hex 4.75x25 st.Foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00384, 0001825034 - 2021 - 00385, 0001825034 - 2021 - 00387, 0001825034 - 2021 - 00388, 0001825034 - 2021 - 00389, 0001825034 - 2021 - 00390, 0001825034 - 2021 - 00391, 0001825034 - 2021 - 00392, 0001825034 - 2021 - 00393, 0001825034 - 2021 - 00394.
 
Event or Problem Description
It was reported that the patient underwent an initial right reverse total shoulder arthroplasty.Subsequently, the patient has had on going issues of pain, noise (crepitus), and difficulty performing activities of daily living since the one-year visit.It is further reported the patient is scheduled for open biopsy to investigate the possible cause, such as possible underlying infection, currently remains implanted.No revision procedure has been reported to date.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of radiographs/ medical records.Review of the available records identified the following: six week visit on (b)(6) 2017.Radiographic evaluation: no radiolucency, implant fracture, or migration.Zero notching.Six month visit on (b)(6) 2017.Radiographic evaluation: no radiolucency, implant fracture, or migration.Zero notching.One year visit on (b)(6) 2018.Radiographic evaluation: no radiolucency, implant fracture, or migration.Zero notching.Pain associated with poor activation.Two year visit on (b)(6) 2019.Radiographic evaluation: no radiolucency, implant fracture, or migration.Zero notching.Sclerotic line seen in proximal humerus.Three year visit on (b)(6) 2021.Radiographic evaluation: no radiolucency, implant fracture, or migration.Zero notching.Sclerotic line seen in proximal humerus.Unusual shoulder pain.Possibly procedure related.States device related.Listed for open biopsy right shoulder to investigate for infection.Blood taken for fbc, esr and crp- all negative.No revision has occurred.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The report of noise/crepitus/catching are related to patient anatomy and not device.In addition, the device can be ruled out as causing/contributing to infection with conforming sterile certs.The initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key11292713
Report Number0001825034-2021-00386
Device Sequence Number3543549
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)220218(10)370710
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2022
Device Model NumberXL-115363
Device Catalogue NumberXL-115363
Device Lot Number370710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer07/23/2021
11/12/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date08/03/2021
12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age59 YR
Patient SexMale
Patient Weight95 KG